# SDR 29GA2019072200002

- Difficulty date: June 6, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 38,006 hours, 42,538 cycles
- Engine: Ge CT79B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT# 0092 TPA/FLL REPORT: AIRCRAFT DAMAGE TO BOTTOM TAIL AREA. CORRECTIVE ACTION: PERFORMED REPAIR IAW SDS 047813 AND SRM CHAPTERS 51-40-60 SRM 53-80010-202 TOPCOATED IAW SF340 SRM 51-20-43.
